# SDR DXTA2025123106361

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0282
- Aircraft time: 5,366 hours, 3,484 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 99147575
- Part serial: 628
- Condition: Faulty
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT TILLER BOUND AND STUCK LEFT. HAD TO STOP THE AIRCRAFT IN ORDER FOR IT TO FREE UP. ALSO NOTICE DURING THE LANDING PHASE AT LOWER SPEEDS AIRCRAFT, TENDED TO TRACK LEFT AND RIGHT. ALSO NOTICED A CLICK AND BIND IN THE TILLER. CORRECTIVE ACTION:REMOVED AND REPLACED TILLER HANDWHEEL IAW AMM 32-50-00. PERFORMED HANDWHEEL OPS CHECKED AND TAXI CHECKS. AIRCRAFT TAXI CHECKS SATISFACTORY. NO DEFECTS FOUND AT THIS TIME.
